# SDR HNAA2018032600065

- Difficulty date: March 21, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 54,391 hours, 64,274 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Ditching Dam
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT EMERGENCY EXIT DITCHING DAM MISSING BAG.
